Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Rashes and bruises on the legs. Tried decadron shot and trimicolone. Overactive thyroid diagnosed. Biopsy scheduled for abnormal pap smear

I have had an unexplainable rash on my extremities for two weeks now. Multiple bruises are appearing on my legs for an unknown reason. I have had a decadron shot and a Rx for trimicolone with no relief. I have also just received the diagnosis of an over active thyroid but have not seen an endocrinologist yet. Also I am having biopsy next week for an abnormal Pap smear . I am 28 years old and this has all happened in the last 2 weeks. I m scared, with no health insurance.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
need not to worry.
multiple bruises may be due to various reasons.
platelet disorder may give rise to this picture.
rash in legs may be due to thyroid disorder also.
it may be due dermatitis,eczema or it may be urticaria if it is short lasting.
abnormal pap smear bears no relation with rash i think.
you should consult a dermatologist first.
he will be able to comment about its relation with thyroid and pap smear after examining the lesion..
it may take investigations to reach a diagonosis.
you will also have biopsy and thyroid medications.
these may be costly.
try to arrange it.
best of luck.

Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor